Journal article icon

Journal article

Differentiability of convex envelopes

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volume:
333
Issue:
8
Pages:
725-728
Publication date:
2001-10-15
DOI:
ISSN:
0764-4442
URN:
uuid:58e1d64e-fdb9-4626-9a09-5b5b05468232
Source identifiers:
4467
Local pid:
pubs:4467

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP